Register Latest Topics
 
 
 


Reply
  Author   Comment  
Male27

Registered:
Posts: 3
Reply with quote  #1 
Hi everyone.. I need some advice,I will start by telling everyone I'm 27 male.basically my symptoms started around 10 months ago"out of no where I started to have urine frequency "I'm healthy guy with no previous medical conditions my symptoms started one night at work(I do shift work days 12 hrs and nights consisting of sitting for long hours)I noticed I was urinating frequently this persist for a few weeks until I went to the doctor for a urine test and also blood test both came back negative only slight high inflammation in blood test 28mm,since then I went to see a uro he said its OAB and I should "hold it" when I get the urge since then I have developed pain in my testicles/scrotum urine symptoms are much better but I still get frequency once in a while but not too bothersome I never need to get up at night to urinate .My only problem is after every few hours I start to get a discomfort in my testicles and scrotum which gets relived once I urinate I also get a tingling feeling in groin area which comes and goes. I've had most tests done CT scan ultrasound on bladder for stones,prostate exam,Cystocopy all test where negative.anyway can someone give me any advice or help I have no bladder pain I don't have pain regarding sexual intercourse or I don't need to get up at night with pain or needing to urination.but it's been 10 months now and I still haven't got a answer.. I've started to play football since February it's high intense play for about 2 hours I notice for a few days after My symptom's are better but towards the end of the week are back to previous levels... Thanks for reading in advance and would really appreciate some help thanks.
ModeratorKate

Moderator
Registered:
Posts: 1,652
Reply with quote  #2 
Hello Male 27

Welcome to our Forum, I am sorry no one has been able to reply to your need for help.This maybe that they are unable to identify with your symptoms, but as I am sure you will understand, from just reading through here, this dis-ease is so difficult to diagnose , as there are so many combinations, and we again are all so different in that our bodies re-act in different ways to different medications.

A couple of suggestions, until maybe someone replies,
Do please contact our advice line at the COB office, they have so much more than we can offer and cover on here,they are very sympathetic and understanding, and if you become a Member of COB,they will be able to give you contact with our Male supporter, but also importantly they will be able to advise on actions to assist you personally and also with info for your doctor.

You will also receive a very informative welcome pack, that is brimming with the information.

I am sure you are already aware that diet plays an important role in easing many problems, so do look through the COB website and Diet sections on here, keep off alcohol, fizzy drinks etc and strangely too much water can also cause irritation.Doh!

Do keep posting and let us know your journey with this dreadful dis-ease.

Kind regards
Kate

 





__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.